# SDR DALA1209010668

- Difficulty date: February 15, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE AREA DENT ON FUSELAGE BS 400-420 BETWEEN S27 AND 28R.  DENT OUT OF LIMITS DUE TO BEING WITHIN 10 INCHES OF NLG CUTOUT.  ACCOMPLISHED REPAIR PER ERA 498903-14 REV ORIG.
